# SDR 372PA0020

- Difficulty date: April 7, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 33,652 hours, 26,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BP573
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STRIP OF EMERGENCY EXIT FLOOR PATH LIGHTING DIM.  REPLACED BATTERY PACK AND BATTERY PACK POWER SUPPLY PER MM 33-51-51.
